Posted by: Christina | 2013-02-08

Pain, pill, pcos, and clots could it be stress?

Hi cyberdoc

I had my menstrual cycle last year december. After not having it for two months: (this is normal since I have PCOS). I started bleeding heavily so decided to go back on the yaz contraceptive. I started in the silver section and after taking two pills from the silver section my period completely stopped. This was quite strange since I still had 5 more pills from the silver section to take. I''m now on the silver section, and since taking the last placebo pill, i''ve been havin terrible pains in both my ovaries and uterus and Also have clots.

The thing is I never had pain that lasted this long. It feels as if these pains will continue until I get back onto the green section.
Is it normal to be having these pains while on the pill? As well as bleeding clots? I''m also having hip and lower back pain that I never use to get. But according to the internet this is normal.

Also a few weeks ago I started gyming. And after my gym session, I started having cramps with a bit of brown blood. At this time I was of the pink pills. What could''ve been the cause for this to happen? Also I''m quite stressed put since Friday. Could this be the reason for the pains?

Thank you so much in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You will have to consult your gynaecologist. It is possible that the pain that you are experiencing, is due to larger cysts in the ovaries. These cysts cause pressure which results in pain. You might need an operation to remove these cysts.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.